# SDR ANCF2013080700164

- Difficulty date: September 2, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N975AV
- Make and model: Airbus A330-243
- Aircraft serial: 1224
- Aircraft time: 11,134 hours, 2,036 cycles
- Engine: Rroyce RB211TRENT76
- System (JASC): 3442 · Weather Radar System
- Part: Wave Guide
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT WEATHER RADAR INOPERATIVE.   THE WAVE GUIDE SECTION WAS REPLACED TEST SATISFACTORY IAW AMM 34-41-41 PB 40-1.
